# SDR 6CBA20140806132

- Difficulty date: August 6, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N802AF
- Make and model: Pilats PC1247
- Aircraft serial: 802
- Aircraft time: 6,186 hours, 5,821 cycles
- Engine: Pwa PT6A67B
- Engine time: 5,982 hours, 5,618 cycles
- Propeller: Hartzl HCE4A3A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, THE FLIGHT CREW REPORTED HYD CAWS IN FLIGHT.  HYD CB POPPED SHORTLY AFTER GEAR SELECTED UP.  THE LG WAS VISUALLY INSPECTED, FUNCTIONAL TEST COMPLETED OF NORMAL & EMERGENCY EXTENSION & RETRACTION SYSTEMS IAW AMM 12-A-32-30-00-00A-903A-A.  NO DEFECTS WERE FOUND.
